# SDR ASMF2014061706008

- Difficulty date: April 26, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 28,826 hours, 15,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Part number: BACR15FV6KE9
- Condition: Burned
- Location: Fuselage
- Part time: 28,826 hours, 15,033 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DURING CLIMB IN THE LT SIDE FUSELAGE SKIN.  PERFORMED A LIGHTNING STRIKE CONDITIONAL INSPECTION IAW MM 05-51-19, DETECTING SMALL BURNED MARKS & A LIGHT SCRATCH IN THE FUSELAGE SKIN AT STATIONS 195.5, 310, 330.62 & 429 BETWEEN STRINGERS 22L, 23L & 24L & THE LT HORIZONTAL STABILIZER TE TIP.  ACFT WAS SENT TO THE HANGAR & THE NRC’S A0216959, A0216960, A0216961, A0216962, A0216963, A0216964, A0216965, A0216966, A0216967, A0216968, A0216969, A0216970 & A0216971 WERE ISSUED TO REPAIR THE DAMAGES.  THE BURNED MARKS WERE REMOVED IAW SRM 53-00-01 REPAIR 13 PARAGRAPH 4 C 19, FIVE RIVETS WERE REPLACED IAW SRM 53-00-01 REPAIR 40 PARAGRAPH 4C & THE SCRATCH WAS REWORKED IAW SRM 53-00-01 ALLOWABLE DAMAGE A PARAGRAPH 4B 2 FIGURE 103 DETAIL C.  THE FASTENERS & BOLTS LOCATIONS HOLES WERE INSPECTED PERFORMING HIGH FREQUENCY EDDY CURRENT INSPECTION IAW NDTM PART 6 51-00-00 FIGURE 16, NO CRACKS WERE FOUND, ALL CORRECT.
